MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY CATHETERIZATION TRAY URO-PREP¿ TRAY; FOLEY CATH TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY CATHETERIZATION TRAY URO-PREP¿ TRAY; FOLEY CATH TRAY
Model Number 782100
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be " missing components / accessories and/or not according to proper assembly sequence.", a potential root cause for this failure could be "incorrect operation." the device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following:¿visually inspect the product for any imperfections or surface deterioration prior to use.Open csr wrap to form sterile field.Place underpad beneath patient, plastic side down.Put on cuffed gloves.Position drape on patient.Remove top tray.Open lubricant.Lubricate catheter.Pour cleansing solution onto prep balls.Prep patient with saturated prep balls.Proceed with catheterization in usual manner.If specimen is required, fill sterile container from catheter.Top tray may be placed on basin to help prevent spillage.If urine is placed in specimen jar: secure cap.Label specimen jar.Send specimen to laboratory.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.".
 
Event or Problem Description
It was reported that the povidone-iodine was missing from the foley cath tray.The complainant reportedly had additional iodine available to use for catheter insertion.

Brand Name
BARD® FOLEY CATHETERIZATION TRAY URO-PREP¿ TRAY
Common Device Name
FOLEY CATH TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8804623
Report Number1018233-2019-04039
Device Sequence Number11436324
Product Code KNX
UDI-Device Identifier00801741029622
UDI-Public(01)00801741029622
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2021
Device Model Number782100
Device Catalogue Number782100
Device Lot NumberNGCU3710
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1